Let and be nonempty closed subsets of a complete metric space and satisfying and . Fixed point theorems for such mappings satisfying cyclic contractive conditions were given by W. A. Kirk, P. S. Srinivasan and P. Veeramani [Fixed Point Theory 4, No. 1, 79–89 (2003; Zbl 1052.54032)] and I. A. Rus [Ann. T. Popoviciu Seminar of Funct. Eq., Approx. and Convexity 3, 171–178 (2005)].
In this paper the authors extend some of the above results to the case when and for the best proximity points, i.e., such that .